# SDR UIEA2018031400403

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 54,793 hours, 37,949 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2349
- Condition: Failed
- Location: Left Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL BOOST PUMP BREAKER TRIPPED.   REMOVED AND REPLACED THE LT FWD MAIN TANK BOOST PUMP, OPS TESTED NORMAL IAW AMM 28-22-03.
